# SDR SWAA2022031649760

- Difficulty date: September 9, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 55,901 hours, 32,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD SCUFF PLATE IS CRACKED. / REPLACED DAMAGED SCUFF PLATE (NEW FROM STOCK ) INSTALLED PER AMM 53-11-02.
